MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CP5 FLOW MEASUREMENT; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND CP5 FLOW MEASUREMENT; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 96-414-140
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.A.5.There was no known patient involvement.D.4 unique device identifier (udi) number is not available for this product as it is a class ii medical device manufactured before september 24, 2016 which is the fda compliance date to implement udi code.H11: livanova deutschland manufactures the cp5 flow sensor.After initial event evaluation, ti was concluded the sensor cannot be repaired and a replacement product will be sent.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during priming, when the blood flow rate is 0, the cp5 flow sensor display shows 200ml to 300ml and the flow is unstable.There was no patient involvement.The display returned to normal when it was replaced it with a backup sensor.
 
Additional Manufacturer Narrative
A device service history review has been performed and identified that the unit was manufactured in 2016 and another event occurred in 2023 has been identified.No similar event concerning trend has been identified.The most likely root cause has been assigned to a defective flow sensor.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
CP5 FLOW MEASUREMENT
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20732989
Report Number9611109-2024-00556
Device Sequence Number12860766
Product Code DWA
UDI-Device Identifier04033817901532
UDI-Public(01)04033817901532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-414-140
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/30/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown